# SDR DALA2025012100488

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38688
- Aircraft time: 30,914 hours, 16,780 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3945 -ATO- REJECTED TAKEOFF AT 130 KTS DUE TO A #2 ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: PERFORMED BORESCOPE OF HPC SECTION, FOUND EXTENSIVE DAMAGE. REPLACED ENGINE.
